MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED SCREW 90MM - STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED SCREW 90MM - STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 04.038.190S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021 the patient underwent hardware removal of a right femur for osteomyelitis infection.The original date of surgery was (b)(6) 2019.All hardware was removed easily.There was (1) postoperatively broken screw.No fragments were generated from the broken implant.There was no surgical delay reported.No further information provided.This report is for (1) tfna fenestrated screw 90mm - sterile.This is report 2 of 15 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h3, h4, h6: manufacturing location: elmira / monument.Manufacturing date: january 30, 2019.Expiration date: december 31, 2028.Part number: 04.038.190s, tfna fenestrated screw 90mm -sterile.Lot number: h810090 (sterile).Work order traveler met all inspection acceptance criteria.Inspection sheets met all inspection acceptance criteria.Inspection sheet, final inspection met all inspection acceptance criteria.Packaging label log (pll) lppf rev g, lmd was reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TFNA FENESTRATED SCREW 90MM - STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12088343
Report Number2939274-2021-03308
Device Sequence Number3662939
Product Code HSB
UDI-Device Identifier10886982098733
UDI-Public(01)10886982098733
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.038.190S
Device Catalogue Number04.038.190S
Device Lot NumberH810090
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/07/2021
Supplement Date Received by Manufacturer07/27/2021
Initial Report FDA Received Date06/29/2021
Supplement Report FDA Received Date08/04/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.7MM CORTEX SCREW SELF-TAPPING 30MM; 2.7MM CORTEX SCREW SELF-TAPPING 30MM; 2.7MM CORTEX SCREW SELF-TAPPING 30MM; 2.7MM CORTEX SCREW SELF-TAPPING 30MM; 3.5 LCKNG ATTACH PL FOR 4.5 LCP PL/4 H; 3.5 LCKNG ATTACH PL FOR 4.5 LCP PL/4 H; 4.5 CURVED BROAD LCP PL 12 HOLES/229; 4.5MM CORTEX SCREW SELF-TAPPING 38MM; 4.5MM CORTEX SCREW SELF-TAPPING 40MM; 4.5MM CORTEX SCREW SELF-TAPPING 40MM; 4.5MM CORTEX SCREW SELF-TAPPING 50MM; 5.0 TI LCKNG SCR T25 SD 50 FOR IM NAILS; 5.0 TI LCKNG SCR T25 SD 60 FOR IM NAILS; 9/125 DEG TI CANN TFNA 400/RIGHT - SILE
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight109